# SDR SWAA2023010588327

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,381 hours, 9,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMRGENCY SLIDE LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW AMM 33-51-04. OPS OK.
